# SDR 9700699996

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Duct
- Condition: Lack Of Lube
- Location: Rt Le Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT SLAT FAILED TO EXTEND DURING APPROACH.  SUCCESSFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE INSPECTED T-DUCTS, SLAT TRACKS AND PULLEYS, ALL WERE FOUND TO BE NORMAL.  LUBED T-DUCTS AS A PRECAUTION, DEFERRED TO NEXT OVERNIGHT MAINTENANCE AN ALIGNMENT OF BOTH T-DUCTS PER MM 27-80-0 PG 101.
